MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PAD, GROUNDING, UNIVERSAL, SPLIT, 9'

Medline Industries, LP MEDLINE; PAD, GROUNDING, UNIVERSAL, SPLIT, 9'
Catalog Number PAD9165
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product either did not work or the plug end comes apart.
 
Additional Manufacturer Narrative
The customer reported issues with the grounding pad where the product either did not work or the plug end comes apart, and that it occurred every 1 in 10 pads.The division performs quarterly trending on all complaints received, and a retrospective review of the complete complaint file was conducted; there were no samples, photos, videos, or other critical details provided.Based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.The cause was documented as unconfirmed defect; sample required to determine cause, and there was no reported death or serious injury associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PAD, GROUNDING, UNIVERSAL, SPLIT, 9'
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50945370
Report Number1417592-2026-54065
Device Sequence Number9534617
Product Code GEI
UDI-Device Identifier20193489082538
UDI-Public20193489082538
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K212093
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAD9165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown